# SDR DHL2004743005

- Difficulty date: June 16, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 65378316
- Part serial: AA365
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 THRUST LEVER WOULD NOT COME OUT OF REVERSE THRUST AFTER LANDING.  T/R LOCK OUT BOLT INSTALLED, O/B SIDE, PLUG & CAP ALSO INSTALLED.  DEFER NR 1 T/R PER MEL REF 78-1, PLACARD INSTALLED.  FOUND T/R DIRECTIONAL VALVE LEAKING.  REMOVED AND REPLACED VALVE PER IPC 76-10-00-54, RAN ENG PER JRH 5.2, T/R OPS CHECKS NORMAL PER 6.6.  THIS CLEARS DMI 16923.
